# SDR DALA2016092306780

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD CUSP WEB IS CRACKED ON INBD EDGE AT STA 579.  REPAIRED RT OTBD WEB AT INBD EDGE OF STA 579R IAW SRM 53-00-55, REPAIR 4 FROM 7075-T6-020 FILLER AND 7075-T6, .032 DOUBLER FILLER AND DOUBLER ALODINED PRIMED IAW SRM 51-22-01, PAGES 2 AND 3.
